Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Omaha, NE

June 11, 2015Otoe County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 11, 2015, 3:27 PM CDT for Otoe County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 3:27 PM CDT (20:27 UTC)
Expired
Jun 11, 2015, 6:30 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Otoe County, NE

The radar

The Omaha radar (KOAX), 76 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WGUS53 KOAX 112027
FFWOAX
NEC131-112330-
/O.NEW.KOAX.FF.W.0014.150611T2027Z-150611T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OTOE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 630 PM CDT
    
* AT 323 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF 
  UP TO 1 INCH HAVE FALLEN. HEAVY RAIN IN EXCESS OF 3 INCHES WAS 
  REPORTED THIS MORNING. THE ADDITIONAL RAIN IS EXPECTED TO BEGIN 
  SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE 
WARNED AREA BEFORE STORMS MOVE OUT OF THE AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 507.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 39 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 4078 9646 4078 9585 4077 9585 4074 9589
      4072 9589 4070 9585 4068 9585 4061 9577
      4053 9577 4053 9646

$$

FOBERT
1 follow-up statement
464 
WGUS73 KOAX 112202
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT THU JUN 11 2015

NEC131-112211-
/O.CAN.KOAX.FF.W.0014.000000T0000Z-150611T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTOE NE-
502 PM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR OTOE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT.

LAT...LON 4078 9646 4078 9585 4077 9585 4074 9589
      4072 9589 4070 9585 4068 9585 4061 9577
      4053 9577 4053 9646

$$

FOBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:16 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 11, 12:16 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1216 PM CDT THU JUN 11 2015

...UPDATED HYDROLOGY AND AVIATION DISCUSSIONS...

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

FORECAST CONCERNS WILL BE ONGOING THUNDERSTORMS...HEAVY RAIN AND
SEVERE WEATHER POTENTIAL...THEN DECREASING COVERAGE OF
STORMS/SHOWERS TONIGHT.

A PARADE OF SHORT WAVES WERE NOTED ON THE WATER VAPOR SATELLITE
IMAGERY WITH THE REMNANTS OF BLANCA AND ABUNDANT MOISTURE FROM
NEBRASKA WEST TO SOUTHERN CALIFORNIA. 4 TO 8 DEG C H7 DEWPOINTS
WERE COMMON OVER A LARGE AREA. THE 00Z OAX SOUNDING HAD 1.53 PWAT
WITH INSTABILITY AT 3300J/KG. THUNDERSTORMS ERUPTED NEAR THE FRONT
WEDNESDAY AFTERNOON AND ALSO ACROSS WESTERN AND CENTRAL NEBRASKA.
OVERNIGHT THESE STORMS CONTINUED TO DEVELOP AND PER THE RECENT
WSR-88D RADAR STRETCHED FROM SOUTHERN MN THROUGH EASTERN NEBRASKA
AND IOWA INTO NORTHWEST MISSOURI AND EASTERN KANSAS. ADDITIONAL
STORMS WERE LOCATED TO THE WEST OVER PARTS OF CENTRAL AND WESTERN
NEBRASKA.

THE OPERATIONAL MODELS WERE TOO FAR NORTH WITH THE HEAVY
RAIN OVERNIGHT SAVE FOR THE 00Z NCEP HRRR WHICH WAS A BIT FARTHER
SOUTH...BUT STILL LACKED THE STORMS FARTHER SOUTH MORE INTO KS.
THE STORMS IN WESTERN NEBRASKA SHOULD TRACK FARTHER NORTH
COMPARED TO THE AREA WITH RAIN THAT FELL OVER THE LAST 12HRS.

UPPER LEVEL SUPPORT WITH THE RIGHT REAR ENTRANCE OF THE JET
CONTINUES THROUGH 18Z IN NORTHEAST NEBRASKA. THE BEST OMEGA IS
OVER THE AREA EARLY THIS MORNING...THEN SHIFTS TOWARD SOUTHERN
MINNESOTA TOWARD 18Z...BUT LINGERS IN SOUTHWEST IOWA THROUGH 00Z.
THE H7 WARM AIR ADVECTION OVER CENTRAL NEBRASKA CONTINUES IN
EASTERN NEBRASKA THIS MORNING...THEN SHIFTS MORE INTO IOWA THIS
AFTERNOON. THE ATMOSPHERE REMAINS VERY MOIST WITH 1.5 TO 2.0
INCHES OF PWAT. THE LOW LEVEL JET OF 40 TO 50 KTS WHICH HAS AIDED
CONVECTION OVERNIGHT CONTINUES THIS MORNING...BUT SHIFTS INTO
WESTERN IOWA. WILL MAINTAIN HIGH POPS THIS MORNING AND THEN TREND
HIGHER POPS WITH THE DEFORMATION BAND AND ALONG THE FRONT THIS
AFTERNOON...GRADUALLY LOWERING SHOWER CHANCES THROUGH THE
EVENING.

THIS AFTERNOON...WILL NEED TO WATCH SOUTHEAST NEBRASKA/SOUTHWEST
IOWA ALONG THE FRONT AS INSTABILITY INCREASES TO 2000-3000 J/KG AND
THERE IS A SLIGHT CHANCE/ENHANCED RISK FOR SEVERE WEATHER IN THE
SOUTHEAST PART OF THE FORECAST AREA.

DRIER AIR ARRIVES FOR FRIDAY WITH THE COLD FRONT SLIPPING SOUTH
TOWARD SOUTHERN KANSAS. THE NEXT SHORTWAVE LIFTS NORTH ACROSS
KANSAS AND INTO NEBRASKA FRIDAY NIGHT AND SATURDAY. THIS WILL
RETURN SCATTERED THUNDERSTORMS TO THE AREA.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

SCATTERED THUNDERSTORMS WILL BE ONGOING SATURDAY NIGHT WITH SPOTTY
STORMS SUNDAY AND MONDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL
FROM THE UPPER 70S TO THE MID 80S.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015

MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO
NORTHEASTERLY...THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING
SURFACE LOW.

&&

.HYDROLOGY...
ISSUED AT 1210 PM CDT THU JUN 11 2015

MORNING FLASH FLOOD WATCH HAS BEEN CANCELED AS RAIN MOVES OUT OF
THE AREA. THE OVERNIGHT/EARLY MORNING RAINS HIT HARDEST IN A
CORRIDOR FROM SEWARD/SALINE COUNTIES THROUGH LANCASTER/CASS/OTOE
AND INTO FREMONT/PAGE/MONTGOMERY. THAT CORRIDOR IS ALSO THE MOST
LIKELY AREA FOR DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON...WITH
STORMS SLIDING OUT OF SOUTHEAST NEBRASKA/SOUTHWEST IOWA BY AROUND
00Z. COVERAGE MAY BE SCATTERED (ESPECIALLY INITIALLY) AND STORMS
MAY BE TRANSIENT...BUT HEAVY RAINS WITH STORMS WOULD FALL ON
SATURATED SOIL AND COULD QUICKLY CAUSE FLASH FLOODING PROBLEMS.
FOR THAT REASON...HAVE ISSUED A FLASH FLOOD WATCH IN SOUTHEAST
NEBRASKA/SOUTHWEST IOWA FOR THIS AFTERNOON/EARLY EVENING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ065>068-078-
     089>093.

IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
     091.

&&

SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...MAYES
HYDROLOGY...MAYES
Hazardous weather outlook, Jun 11, 10:59 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1059 AM CDT THU JUN 11 2015

IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093-
120600-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO
SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND
ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS
ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST
NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH
FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH
INTERMITTENT CHANCES EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS AFTERNOON.

NEZ011-012-015>018-030>034-042>045-120600-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MAYES

In the hours before

Local storm report, Jun 11, 1:25 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       SHENANDOAH              40.76N 95.37W
06/11/2015  M3.55 INCH       PAGE               IA   AWOS

            RAINFALL PAST 6 HOUR FROM 0700 TO 1300.

&&

J-E.KLISH
Special weather statement, Jun 11, 2:15 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 PM CDT THU JUN 11 2015

NEZ088-089-111945-
JEFFERSON NE-GAGE NE-
215 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND WEST
CENTRAL GAGE COUNTIES UNTIL 245 PM CDT...

AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLYMOUTH...OR NEAR BEATRICE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4025 9695 4031 9695 4037 9680 4037 9666
      4027 9663 4020 9675
TIME...MOT...LOC 1915Z 253DEG 14KT 4028 9687

MAYES
Special weather statement, Jun 11, 2:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015

NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
      4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678

MAYES
Local storm report, Jun 11, 2:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       7 E PICKRELL            40.38N 96.60W
06/11/2015  E1.00 INCH       GAGE               NE   TRAINED SPOTTER

            1 INCH OF RAIN FELL IN 15 MINUTES.

&&

LANDSVORK
Special weather statement, Jun 11, 3:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015

IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
      4086 9585 4084 9626 4092 9627 4106 9593
      4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615

MAYES
Special weather statement, Jun 11, 3:27 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT THU JUN 11 2015

IAZ090-091-112100-
FREMONT IA-PAGE IA-
327 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAGE AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 400 PM CDT...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF RIVERTON...OR 12 MILES NORTHWEST OF TARKIO...
MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHBORO.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4058 9529 4058 9556 4062 9558 4069 9536
      4066 9530 4061 9527
TIME...MOT...LOC 2027Z 252DEG 20KT 4059 9550

MAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:02 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone43 min
Jun 10, 8:29 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton31 min
Jun 10, 8:32 PM CDTSevere Thunderstorm WarningOAXMadison, Platte, Stanton28 min
Jun 10, 8:55 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne35 min
Jun 10, 8:59 PM CDTSpecial Weather StatementOAXColfax, Stanton46 min
Jun 10, 9:07 PM CDTSpecial Weather StatementOAXButler, Seward53 min
Jun 10, 9:23 PM CDTSpecial Weather StatementOAXCuming, Dodge, Thurston52 min
Jun 10, 9:31 PM CDTSpecial Weather StatementOAXThurston29 min
Jun 10, 10:02 PM CDTAreal Flood AdvisoryOAXSeward3 hr
Jun 10, 10:06 PM CDTSpecial Weather StatementOAXBurt, Thurston, Washington24 min
Jun 10, 10:12 PM CDTSpecial Weather StatementOAXSaline33 min
Jun 10, 10:14 PM CDTSpecial Weather StatementOAXLancaster46 min
Jun 10, 10:18 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Jun 10, 10:35 PM CDTFlash Flood WatchOAXButler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more13 hr
Jun 11, 1:02 AM CDTAreal Flood WarningOAXButler, Lancaster, Saline, Seward3 hr
Jun 11, 1:42 AM CDTRiver Flood WarningOAXGage50 hr
Jun 11, 1:42 AM CDTRiver Flood WarningOAXSeward64 hr
Jun 11, 1:42 AM CDTRiver Flood WarningOAXSaline4 days
Jun 11, 1:52 AM CDTRiver Flood WarningOAXSaunders44 hr
Jun 11, 1:52 AM CDTRiver Flood WarningOAXCass42 hr
Jun 11, 1:52 AM CDTRiver Flood WarningOAXSaunders60 hr
Jun 11, 7:39 AM CDTAreal Flood AdvisoryOAXLancaster111 min
Jun 11, 8:43 AM CDTRiver Flood WarningOAXLancaster29 hr
Jun 11, 9:49 AM CDTRiver Flood WarningOAXNemaha41 hr
Jun 11, 10:05 AM CDTRiver Flood WarningOAXOtoe71 hr
Jun 11, 10:05 AM CDTRiver Flood WarningOAXNemaha4 days
Jun 11, 10:05 AM CDTRiver Flood WarningOAXRichardson5 days
Jun 11, 11:56 AM CDTFlash Flood WatchOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe and 4 more7 hr
Jun 11, 2:15 PM CDTSpecial Weather StatementOAXGage30 min
Jun 11, 2:32 PM CDTSpecial Weather StatementOAXGage43 min
Jun 11, 2:42 PM CDTSevere Thunderstorm WarningOAXGage, Johnson33 min
Jun 11, 3:08 PM CDTSpecial Weather StatementOAXCass52 min
Jun 11, 3:37 PM CDTSpecial Weather StatementOAXRichardson23 min
Jun 11, 4:49 PM CDTTornado WarningOAXGage, Johnson, Pawnee26 min
Jun 11, 5:09 PM CDTSevere Thunderstorm WarningOAXRichardson22 min
Jun 11, 5:57 PM CDTSpecial Weather StatementOAXRichardson33 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.